# SDR AALA20130905007

- Difficulty date: September 5, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- Aircraft time: 83,094 hours, 37,675 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER AT STATION ZFS 52.267 HAS MULTIPLE HOLES THAT WERE FOUND TO BE DISTRESSED ON THE UPPER & LOWER LE.  DOUBLERS WERE INSTALLED ON THE UPPER & LOWER LE IAW SRM 55-03-00.
